MAUDE Adverse Event Report: COOK INC SINGLE LUMEN PRESSURE MONITORING SET; DQY CATHETER, PERCUTANEOUS

COOK INC SINGLE LUMEN PRESSURE MONITORING SET; DQY CATHETER, PERCUTANEOUS
Catalog Number C-PMS-500J
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/04/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the femoral line catheter of the single lumen pressure monitoring set was found to be cracked during a coronary artery bypass graft procedure.There were no injuries or additional procedures.

Brand Name
SINGLE LUMEN PRESSURE MONITORING SET
Common Device Name
DQY CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7588491
Report Number1820334-2018-01775
Device Sequence Number1396192
Product Code DQY
UDI-Device Identifier00827002019164
UDI-Public(01)00827002019164(17)180203(10)5627631
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC-PMS-500J
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2018
Initial Report FDA Received Date06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1